# SDR SWIA95645

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, COULD NOT RETRACT NOSE GEAR.  NOSE GEAR INTRANSIT LIGHT REMAINS ILLUMINATED WITH A STRONG VIBRATION.  REMOVED AND REPLACED UP ACTUATOR ROD END AT GEAR NOSE, SWUNG GEAR AND OPS CKS GOOD IAW MM 32-32-11.
